# SDR IPXA11566011

- Difficulty date: April 1, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 19,397 hours, 12,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1667 Lbl 45.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMPARTMENT STA 1667, LBL 45.5, SEAT TRACK FLANGE HAS CORROSION AT FLOORBOARD HOLE.  FABRICATED AND INSTALLED SEAT TRACK SECTION IAW SRM 53-00-52-2R, REPAIR.
